# SDR CALA2014062300784

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 33,867 hours, 11,542 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER SKIN & IN SPAR RIB LOWER CORD HORIZONTAL FLANGE AT STAB STATION 157.10, APPROX 14 FROM FRONT SPAR ARE DENTED.  CORRECTED ECRA ENTRY TO READ 5510-02433 REPAIRED LT HORIZONTAL STAB SKIN & IN SPAR RIB AT STAB STATION 157.10 APPROX 14 FROM FRONT SPAR IAW ECRA 5010-02433.
